# SDR 01092006C

- Difficulty date: December 28, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 29,249 hours, 34,164 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: 5006227
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ABORTED TO DUE TO SERIOUS NOSE WHEEL SHIMMY AT START OF TO ROLL.REMOVED AND REPLACED NOSE WHEEL TIRE ASSY. IAW 32-41-15-4 LT AND RT PN ON/OFF 5006227. LT SN OFF MAY04-3139, LT SN ON OCT96-2047/MAY94-1676.RT SN OFF MAY04-3136, RT SN ON MAY04-3164.
